Academic Journals Database
Disseminating quality controlled scientific knowledge

Numerical solution of nonlinear Volterra-Fredholm integral equation by using Chebyshev polynomials

ADD TO MY LIST
 
Author(s): R. Ezzati | S. Najafalizadeh

Journal: Mathematical Sciences Quarterly Journal
ISSN 2008-1359

Volume: 5;
Issue: 1;
Start page: 1;
Date: 2011;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Linear and nonlinear Volterra-Fredholm integral equation | Chebyshev polynomials | Operational matrix.

ABSTRACT
In this paper, we have used Chebyshev polynomials to solve linearand nonlinear Volterra-Fredholm integral equations, numerically.First we introduce these polynomials, then we use them to changethe Volterra-Fredholm integral equation to a linear or nonlinearsystem. Finally, the numerical examples illustrate the efficiencyof this method.

Tango Rapperswil
Tango Rapperswil

    
RPA Switzerland

RPA Switzerland

Robotic process automation